# SDR IPXA2M74624

- Difficulty date: June 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT WING FIXED L/E COMPT BEADED DOUBLER CRACKED BETWEEN XORS 518-523.  REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS625-629 IAW STA SA EA 011-5730-01-A4074 REV IR & EO MD11-5730-47975-A, FAA 8100-9.
